# SDR USAA2008121892268

- Difficulty date: December 10, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACKS IN VERTICAL BEAM WEB AT BS 179, WL 227, RBL 17.  REPAIRED VERTICAL BEAM WEB AT BS 179, WL 227, RBL 17 IAW B737 SRM 53-10-08.
